# SDR YENA2022100600990

- Difficulty date: October 4, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 01904
- Aircraft time: 71,937 hours, 26,094 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#80, RNO-JFK. 'AT TOP OF DESCENT / IN DESCENT AT FL270 TO 10,000 FT HP VALVES OPEN WE HAD FUMES / DIRTY SOCK / OILY SMELL. WHEN HP CLOSED IT SEEMED TO DISSIPATE; REF TSM TASK 05-50-00-810-831-A AND 71-00-00-810-801-A, T/S CABIN ODOR TO APU AND ENG 2. ACCOMPLISHED GEARBOX DRAIN AND OIL LEVEL ADJ. OF ENG 2 OIL SYSTEM IAW AMM 12-13-79. ENG 2 AND APU WATER WASH AND CLEANING PROCEDURE REF W/O 1207145 ACCOMPLISHED. LEVEL B ECS DECONTAMINATION PERFORMED REF AMM 21-00-00-615-803-B. ALL OPS AND LEAK CHECKS WERE OK. NO ODOR WAS NOTED. OK FOR SERVICE .'
